Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are There Any Side Effects Of Lacter?

Hello Doctor, My baby is 1.5 months old, and i see that the milk supply is less. She finds is sufficient only after she drinks from both the breasts at a time. I am prescribed with Lacter for 2 months, however could you let me know if there are any later effects of the drug and if it would also reduce the current amount of milk at a later stage when I stop taking it. Thank you.
Mon, 11 Apr 2022
Report Abuse
General & Family Physician 's  Response
Hi,

Lactare capsule is an ayurvedic supplement that contains extracts of herbs and acts as a lactation enhancer which enhances levels of prolactin hormone levels. This in turn stimulates the production of breast milk. If someone takes this medication in the doses and duration as directed by her doctor, then it usually wouldn't reduce the current amount of milk at a later stage when someone stops taking this medication.

Again, some side effects are possible during taking this medication but, don't always happen. These side effects are stomach discomfort, throat ulcer, GIT upset, nausea, vomiting, diarrhea, mouth ulcer, bad breath, allergic reactions like rashes, itching, breathing difficulties etc. Most of these side effects are self limiting and usually go away over time after stop taking this medication.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Breastfeeding


Loading Online Doctors....
Are There Any Side Effects Of Lacter?

Hi, Lactare capsule is an ayurvedic supplement that contains extracts of herbs and acts as a lactation enhancer which enhances levels of prolactin hormone levels. This in turn stimulates the production of breast milk. If someone takes this medication in the doses and duration as directed by her doctor, then it usually wouldn t reduce the current amount of milk at a later stage when someone stops taking this medication. Again, some side effects are possible during taking this medication but, don t always happen. These side effects are stomach discomfort, throat ulcer, GIT upset, nausea, vomiting, diarrhea, mouth ulcer, bad breath, allergic reactions like rashes, itching, breathing difficulties etc. Most of these side effects are self limiting and usually go away over time after stop taking this medication. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician